期刊文献+

一类四阶两点边值问题解的存在性 被引量:1

The Existence for a Class of Fourth-Order Two-Point Boundary Value Problem
下载PDF
导出
摘要 应用Leray-Schauder原理,研究四阶两点边值问题u(4)(t)=f(t,u(t),u″(t)),t∈(0,1)u′(0)=u′(1)=u(0)=u(1)=0解的存在性,在两参数非共振条件以及非线性项f满足至多线性增长性条件下给出了此类问题有解存在的最优充分条件,最后举例说明了所获结果. By using Leray-Schauder theorem, the optimal sufficient conditions for the existence of the solution of the problem {u′(0)=u′(1)=u^m(0)=u^m(1)=0^u(4)(t)=f(t,u(t),u^n(t)),t∈(0,1) are obtained. In the end, an example is presented to illustrate the application of the obtained result.
作者 闫东明
出处 《西南大学学报(自然科学版)》 CAS CSCD 北大核心 2009年第9期73-76,共4页 Journal of Southwest University(Natural Science Edition)
基金 国家自然科学基金资助项目(10671158) 教育部高等学校博士学科点专项科研基金资助项目(20060736001)
关键词 四阶边值问题 LERAY-SCHAUDER原理 存在性 最优 fourth-order boundary value problem Leray-Schauder theorem existence optimal
  • 相关文献

参考文献7

二级参考文献26

  • 1赵杰民.QUALITATIVE ANALYSIS FOR A CLASS OF NONLINEAR DIFFERENTIAL EQUATIONS[J].Annals of Differential Equations,2003,19(3):453-457. 被引量:4
  • 2赵杰民,黄克累,陆启韶.一类带有时滞的动力系统的几个定理与应用[J].应用数学学报,1995,18(3):422-428. 被引量:26
  • 3[1]Han Pigong.Multiple Positive Solutions of Nonhomogeneous Elliptic Systems Involving Critical Sobolev Exponents[J].Nonlinear Anal,2006,64(4):869-886.
  • 4[2]Tarantello G.On Nonhomogeneous Elliptic Equations Involving Critical Sobolev Exponent[J].Ann Inst H Poincaré Anal Non Linéaire,1992,9:281-304.
  • 5[3]Deng Yinbin,Li Yi.Existence of Multiple Positive Solutions for a Semilinear Elliptic Equation[J].Adv Differential Equations,1997,2(3):361-382.
  • 6[4]Deng Yinbin,Li Yi.Existence of Bifurcation of the Positive Solutions for a Semilinear Equation with Critical Exponent[J].J Differential Equations,1996,130:179-200.
  • 7[5]Deng Yinbin.Existence of Multiple Positive Solutions for -Δu=λu+u(N+2)/(N-2)+μf(x)[J].Acta Math Sinica,1993,9:311-320.
  • 8[6]Cao Daomin,Zhou Huansong.On the Existence of Multiple Solutions of Nonhomogeneous Elliptic Equations Involving Critical Sobolev Exponents[J].Z Angew Math Phys,1996,47(1):89-96.
  • 9[7]Squassina Marco.Two Solutions for Inhomogeneous Nonlinear Elliptic Equations at Critical Growth[J].NoDEA Nonlinear Differential Equations Appl,2004,11(1):53-71.
  • 10[8]Fleckinger J,Hernndez J,Thélin F D.On Maximum Principles and Existence of Positive Solutions for Some Cooperative Elliptic Systems[J].Differential Integral Equations,1995,8:69-85.

共引文献15

同被引文献1

引证文献1

二级引证文献2

相关作者

内容加载中请稍等...

相关机构

内容加载中请稍等...

相关主题

内容加载中请稍等...

浏览历史

内容加载中请稍等...
;
使用帮助 返回顶部